The Annals of Mathematical Statistics

An $L^p$-Convergence Theorem

S. D. Chatterji

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1068-1070.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697609

Digital Object Identifier
doi:10.1214/aoms/1177697609

Mathematical Reviews number (MathSciNet)
MR251769

Zentralblatt MATH identifier
0176.48101

JSTOR
links.jstor.org

Citation

Chatterji, S. D. An $L^p$-Convergence Theorem. Ann. Math. Statist. 40 (1969), no. 3, 1068--1070. doi:10.1214/aoms/1177697609. https://projecteuclid.org/euclid.aoms/1177697609


Export citation